Alert archive / Louisiana / River Flood Warnings in 2012
River Flood Warning 64, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Apr 15, 2012, 8:52 AM CDT for Calcasieu Parish, Louisiana. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2012, 8:52 AM CDT (13:52 UTC)
- Expired
- Apr 20, 2012, 9:50 AM CDT
- In force
- 5 days
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Calcasieu Parish, LA
The radar
The Lake Charles radar (KLCH), 22 km from the middle of the area, began a volume at 13:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
049 WGUS44 KLCH 151352 FLWLCH BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 852 AM CDT SUN APR 15 2012 ...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER AT OLD TOWN BAY CALCASIEU RIVER NEAR SALT WATER BARRIER LAC019-160352- /O.NEW.KLCH.FL.W.0064.120415T1352Z-120418T0730Z/ /OTBL1.1.WT.120415T0224Z.120416T0000Z.120417T0730Z.NO/ 852 AM CDT SUN APR 15 2012 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLOOD WARNING FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM SUNDAY THE STAGE WAS 4.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 4.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY MORNING. * IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL OCCUR. && LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309 $$ LAC019-160351- /O.NEW.KLCH.FL.W.0065.120415T1800Z-120416T1800Z/ /LCHL1.1.WT.120415T1800Z.120415T1800Z.120416T0600Z.NO/ 852 AM CDT SUN APR 15 2012 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLOOD WARNING FOR THE CALCASIEU RIVER NEAR SALT WATER BARRIER. * FROM THIS AFTERNOON TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM SUNDAY THE STAGE WAS 3.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS AFTERNOON. * IMPACT...AT 4.0 FEET...MINOR MARSHLAND FLOODING OCCURS. FLOODING ALSO BEGINS ON RIVER ROAD IN NORTH LAKE CHARLES. && LAT...LON 3030 9325 3024 9325 3024 9319 3025 9315 3030 9319 $$
12 follow-up statements
732 WGUS84 KLCH 151355 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 855 AM CDT SUN APR 15 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS... SABINE RIVER NEAR DEWEYVILLE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA.. CALCASIEU RIVER AT OLD TOWN BAY CALCASIEU RIVER NEAR SALT WATER BARRIER LAC019-160355- /O.CON.KLCH.FL.W.0064.000000T0000Z-120418T0730Z/ /OTBL1.1.WT.120415T0224Z.120416T0000Z.120417T0730Z.NO/ 855 AM CDT SUN APR 15 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM SUNDAY THE STAGE WAS 4.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 4.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY MORNING. * IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL OCCUR. && LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309 $$ LAC019-160355- /O.CON.KLCH.FL.W.0065.120415T1800Z-120416T1800Z/ /LCHL1.1.WT.120415T1800Z.120415T1800Z.120416T0600Z.NO/ 855 AM CDT SUN APR 15 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR SALT WATER BARRIER. * FROM THIS AFTERNOON TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM SUNDAY THE STAGE WAS 3.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS AFTERNOON. * IMPACT...AT 4.0 FEET...MINOR MARSHLAND FLOODING OCCURS. FLOODING ALSO BEGINS ON RIVER ROAD IN NORTH LAKE CHARLES. && LAT...LON 3030 9325 3024 9325 3024 9319 3025 9315 3030 9319 $$ LAC011-019-TXC351-361-160157- /O.EXT.KLCH.FL.W.0059.000000T0000Z-120416T0157Z/ /DWYT2.2.DR.000000T0000Z.120326T0031Z.120415T1357Z.NO/ 855 AM CDT SUN APR 15 2012 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR DEWEYVILLE. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:45 AM SUNDAY THE STAGE WAS 24.0 FEET. * MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS MORNING. * IMPACT...AT 24.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH...INCLUDING ROBERT CLARK ROAD WILL HAVE WATER OVER THEM. && LAT...LON 3058 9381 3011 9377 3014 9364 3043 9368 3057 9358 $$
604 WGUS84 KLCH 160120 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 820 PM CDT SUN APR 15 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS... SABINE RIVER NEAR DEWEYVILLE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER NEAR SALT WATER BARRIER ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA.. CALCASIEU RIVER AT OLD TOWN BAY LAC019-161520- /O.CON.KLCH.FL.W.0064.000000T0000Z-120418T0730Z/ /OTBL1.1.WT.120415T0224Z.120416T0600Z.120417T0730Z.NO/ 820 PM CDT SUN APR 15 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM SUNDAY THE STAGE WAS 4.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL OCCUR. && LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309 $$ LAC019-161520- /O.EXT.KLCH.FL.W.0065.000000T0000Z-120417T0600Z/ /LCHL1.1.WT.120415T1900Z.120416T0000Z.120416T1800Z.NO/ 820 PM CDT SUN APR 15 2012 ...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR SALT WATER BARRIER. * UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM SUNDAY THE STAGE WAS 4.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON. * IMPACT...AT 4.0 FEET...MINOR MARSHLAND FLOODING OCCURS. FLOODING ALSO BEGINS ON RIVER ROAD IN NORTH LAKE CHARLES. && LAT...LON 3030 9325 3024 9325 3024 9319 3025 9315 3030 9319 $$ LAC011-019-TXC351-361-160150- /O.CAN.KLCH.FL.W.0059.000000T0000Z-120416T0157Z/ /DWYT2.2.DR.120415T1745Z.000000T0000Z.120415T1745Z.NO/ 820 PM CDT SUN APR 15 2012 THE FLOOD WARNING IS CANCELLED FOR THE SABINE RIVER NEAR DEWEYVILLE. * AT 7:45 PM SUNDAY THE STAGE WAS 23.9 FEET. * FELL BELOW FLOOD STAGE AT 12:45 PM SUNDAY. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 23.0 FEET BY TUESDAY MORNING. * IMPACT...AT 23.0 FEET...THE RIVER IS AT BANKFULL STAGE. && LAT...LON 3058 9381 3011 9377 3014 9364 3043 9368 3057 9358 $$
145 WGUS84 KLCH 161456 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 956 AM CDT MON APR 16 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER NEAR SALT WATER BARRIER ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER AT OLD TOWN BAY LAC019-170456- /O.EXT.KLCH.FL.W.0064.000000T0000Z-120418T1330Z/ /OTBL1.1.WT.120415T0224Z.120416T1200Z.120417T1330Z.NO/ 956 AM CDT MON APR 16 2012 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM MONDAY THE STAGE WAS 4.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. * IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL OCCUR. && LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309 $$ LAC019-161526- /O.CAN.KLCH.FL.W.0065.000000T0000Z-120417T0600Z/ /LCHL1.1.WT.120415T1900Z.120416T0000Z.120416T1117Z.NO/ 956 AM CDT MON APR 16 2012 THE FLOOD WARNING IS CANCELLED FOR THE CALCASIEU RIVER NEAR SALT WATER BARRIER. * AT 8:00 AM MONDAY THE STAGE WAS 3.8 FEET. * FELL BELOW FLOOD STAGE AT 6:17 AM MONDAY. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 3.2 FEET BY TOMORROW MORNING. * IMPACT...AT 4.0 FEET...MINOR MARSHLAND FLOODING OCCURS. FLOODING ALSO BEGINS ON RIVER ROAD IN NORTH LAKE CHARLES. && LAT...LON 3030 9325 3024 9325 3024 9319 3025 9315 3030 9319 $$
732 WGUS84 KLCH 170157 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 857 PM CDT MON APR 16 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER AT OLD TOWN BAY LAC019-171557- /O.EXT.KLCH.FL.W.0064.000000T0000Z-000000T0000Z/ /OTBL1.1.WT.120415T0224Z.120416T1200Z.000000T0000Z.NO/ 857 PM CDT MON APR 16 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM MONDAY THE STAGE WAS 4.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 4.0 FEET BY WEDNESDAY MORNING...THEN REMAIN NEAR FLOOD STAGE FOR THE NEXT SEVERAL DAYS. * IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL OCCUR. && LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309 $$
802 WGUS84 KLCH 171442 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 942 AM CDT TUE APR 17 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA.. CALCASIEU RIVER NEAR GLENMORA CALCASIEU RIVER AT OLD TOWN BAY LAC079-180442- /O.CON.KLCH.FL.W.0066.120419T0600Z-120420T0600Z/ /GLML1.1.ER.120419T0600Z.120419T0600Z.120420T0000Z.NO/ 942 AM CDT TUE APR 17 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * FROM LATE WEDNESDAY NIGHT TO LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 AM TUESDAY THE STAGE WAS 9.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY THURSDAY MORNING. * IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$ LAC019-180442- /O.CON.KLCH.FL.W.0064.000000T0000Z-000000T0000Z/ /OTBL1.1.WT.120415T0224Z.120416T1200Z.000000T0000Z.NO/ 942 AM CDT TUE APR 17 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM TUESDAY THE STAGE WAS 3.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 4.2 FEET BY THIS AFTERNOON. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL OCCUR. && LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309 $$
066 WGUS84 KLCH 171749 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1249 PM CDT TUE APR 17 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER NEAR GLENMORA ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA.. CALCASIEU RIVER AT OLD TOWN BAY LAC079-180749- /O.EXT.KLCH.FL.W.0066.120419T0600Z-120420T0000Z/ /GLML1.1.ER.120419T0600Z.120419T0600Z.120419T1800Z.NO/ 1249 PM CDT TUE APR 17 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * FROM LATE WEDNESDAY NIGHT TO THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 11:30 AM TUESDAY THE STAGE WAS 9.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY THURSDAY MORNING. * IMPACT...AT 12.0 FEET...ROADS UPSTREAM FROM GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$ LAC019-180748- /O.CON.KLCH.FL.W.0064.000000T0000Z-000000T0000Z/ /OTBL1.1.ER.120415T0224Z.120423T1800Z.000000T0000Z.NO/ 1249 PM CDT TUE APR 17 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM TUESDAY THE STAGE WAS 3.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY THURSDAY EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 4.5 FEET BY MONDAY AFTERNOON. * IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL OCCUR. && LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309 $$
548 WGUS84 KLCH 180201 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 901 PM CDT TUE APR 17 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER NEAR GLENMORA ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA.. CALCASIEU RIVER AT OLD TOWN BAY LAC079-181601- /O.EXT.KLCH.FL.W.0066.120419T0600Z-120419T1800Z/ /GLML1.1.ER.120419T0600Z.120419T0600Z.120419T1200Z.NO/ 901 PM CDT TUE APR 17 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * FROM LATE WEDNESDAY NIGHT TO THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 PM TUESDAY THE STAGE WAS 9.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY THURSDAY MORNING. * IMPACT...AT 12.0 FEET...ROADS UPSTREAM FROM GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$ LAC019-181601- /O.CON.KLCH.FL.W.0064.000000T0000Z-000000T0000Z/ /OTBL1.1.ER.120415T0224Z.120423T1800Z.000000T0000Z.NO/ 901 PM CDT TUE APR 17 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM TUESDAY THE STAGE WAS 3.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 4.5 FEET BY MONDAY EARLY AFTERNOON. * IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL OCCUR. && LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309 $$
234 WGUS84 KLCH 181533 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1033 AM CDT WED APR 18 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER NEAR GLENMORA CALCASIEU RIVER AT OLD TOWN BAY LAC079-190532- /O.EXT.KLCH.FL.W.0066.120420T0000Z-120420T1200Z/ /GLML1.1.ER.120420T0000Z.120420T0000Z.120420T0600Z.NO/ 1033 AM CDT WED APR 18 2012 ...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * FROM THURSDAY EVENING TO FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 AM WEDNESDAY THE STAGE WAS 10.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE TOMORROW EVENING. * IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$ LAC019-190531- /O.EXT.KLCH.FL.W.0064.000000T0000Z-120421T2100Z/ /OTBL1.1.ER.120415T0224Z.120420T1800Z.120420T2100Z.NO/ 1033 AM CDT WED APR 18 2012 ...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM WEDNESDAY THE STAGE WAS 3.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 4.1 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON. * IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL OCCUR. && LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309 $$
709 WGUS84 KLCH 190339 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1039 PM CDT WED APR 18 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER NEAR GLENMORA ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA.. CALCASIEU RIVER AT OLD TOWN BAY LAC079-190409- /O.CAN.KLCH.FL.W.0066.000000T0000Z-120420T1200Z/ /GLML1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1039 PM CDT WED APR 18 2012 THE FLOOD WARNING IS CANCELLED FOR THE CALCASIEU RIVER NEAR GLENMORA. * AT 9:30 PM WEDNESDAY THE STAGE WAS 10.7 FEET. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER IS NO LONGER FORECAST TO RISE TO OR ABOVE FLOOD STAGE. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$ LAC019-191739- /O.CON.KLCH.FL.W.0064.000000T0000Z-120421T2100Z/ /OTBL1.1.ER.120415T0224Z.120420T1800Z.120420T2100Z.NO/ 1039 PM CDT WED APR 18 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM WEDNESDAY THE STAGE WAS 3.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 4.1 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON. * IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL OCCUR. && LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309 $$
055 WGUS84 KLCH 191400 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 900 AM CDT THU APR 19 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER AT OLD TOWN BAY LAC019-200400- /O.EXT.KLCH.FL.W.0064.000000T0000Z-120421T1500Z/ /OTBL1.1.ER.120415T0224Z.120420T1200Z.120420T1500Z.NO/ 900 AM CDT THU APR 19 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM THURSDAY THE STAGE WAS 3.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 4.1 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE MORNING. * IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL OCCUR. && LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309 $$
776 WGUS84 KLCH 200139 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 839 PM CDT THU APR 19 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA.. CALCASIEU RIVER AT OLD TOWN BAY LAC019-201539- /O.CON.KLCH.FL.W.0064.000000T0000Z-120421T1500Z/ /OTBL1.1.ER.120415T0224Z.120420T1200Z.120420T1500Z.NO/ 839 PM CDT THU APR 19 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM THURSDAY THE STAGE WAS 3.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 4.1 FEET. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE MORNING. * IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL OCCUR. && LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309 $$
038 WGUS84 KLCH 201450 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 950 AM CDT FRI APR 20 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER AT OLD TOWN BAY LAC019-201520- /O.CAN.KLCH.FL.W.0064.000000T0000Z-120421T1500Z/ /OTBL1.N.ER.120415T0224Z.000000T0000Z.000000T0000Z.NO/ 950 AM CDT FRI APR 20 2012 THE FLOOD WARNING IS CANCELLED FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * AT 8:00 AM FRIDAY THE STAGE WAS 3.4 FEET. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE STAGE WILL FLUCTUATE BETWEEN 3.5 AND 3.8 FEET THROUGH TONIGHT BEFORE BEGINNING A GRADUAL FALL. * IMPACT...AT 3.5 FEET...PONDING OF WATER ON LOW SPOTS ALONG GOOS FERRY ROAD WILL OCCUR. && LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Apr 15, 6:07 AM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Apr 15, 6:07 AM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
607 AM CDT SUN APR 15 2012
.AVIATION...MAIN UPDATE TO THE TAFS THIS FORECAST CYCLE WAS TO
DELAY TIMING OF THE ONSET OF TSRA. OTHERWISE WINDS WILL CONTINUE
TO BE GUSTY WITH MVFR CIGS AT TIMES...ESPECIALLY AT KBPT.
&&
.PREV DISCUSSION... /ISSUED 500 AM CDT SUN APR 15 2012/
DISCUSSION...LIGHT TO MODERATE SOUTHERLIES BEING MAINTAINED
OVERNIGHT HAVE AGAIN HELD TEMPERATURES UP THROUGH THE EARLY
MORNING HOURS. GENERALLY SEEING MID 70S AT THIS TIME OVER THE
WESTERN PORTION OF THE FORECAST AREA WHERE WINDS HAVE REMAINED THE
STRONGEST...AROUND 70 DEGREES OVER THE REMAINDER OF THE AREA.
SATELLITE IMAGERY DEPICTING WIDESPREAD STRATOCU OVER EAST
TEXAS...NORTH AND WEST LOUISIANA WHERE LOW LEVEL JET IS MORE
PRONOUNCED. ACTIVE WEATHER MAKER CURRENTLY OVER MID TEXAS AND
EXTENDING NORTH ADVANCING TOWARD US AS THE DAY PROGRESSES. SURFACE
ANALYSIS SHOWING DEEPENING SURFACE LOW OVER THE CENTRAL PLAINS FROM
WHICH A COLD FRONT/DRY LINE EXTENDS SOUTH. BOUNDARIES HAVE BEEN
AND WILL REMAIN THE FOCUS FOR ONGOING CONVECTION. PERSISTENT HIGH
PRESSURE RIDGING ACROSS THE SOUTHEAST CONUS AND INTO THE PLAINS
IN CONCERT WITH THE AFOREMENTIONED LOW WILL KEEP A VERY TIGHT
PRESSURE GRADIENT ACROSS THE AREA AGAIN TODAY RESULTING IN A
STRONG AND GUSTY SOUTH TO SOUTHEAST FLOW. A WIND ADVISORY IS IN
EFFECT FOR ALONG AND SOUTH OF THE INTERSTATE 10 CORRIDOR.
FOR TODAY...PLAINS LOW FORECAST SIMILARLY BY MODELS TO TREK NORTHEAST
WITH THE ASSOCIATED FRONTAL BOUNDARY ADVANCING INTO EAST TEXAS
THIS EVENING AND EDGING INTO LOUISIANA DURING THE OVERNIGHT
HOURS. HIGH LIKELIHOOD OF SHOWERS AND THUNDERSTORMS WILL BE BE
FOCUSED ALONG THIS BOUNDARY AS IT BECOMES ORIENTED NORTHEAST TO
SOUTHWEST OVER LOUISIANA AND STALLS. BOUNDARY WILL THEN LINGER
INTO TUESDAY BEFORE BEING PICKED UP BY A SECONDARY UPPER TROF
MOVING ACROSS THE AREA.
SPC MAINTAINING A DAY 1 SLIGHT RISK FOR THE WESTERN PORTION OF THE
FORECAST AREA AND HAVE INCLUDED SEVERE WORDING ACCORDINGLY. THIS
AS FRONT AND ANTICIPATED SQUALL LINE MOVES INTO THE AREA. LESS
LIKELIHOOD OF A SEVERE THREAT MOVING INTO MONDAY AND TUESDAY. WILL
HOWEVER BE MONITORING EXTENT OF RAINS WITH LATEST QPF SUGGESTING
WIDESPREAD 2 TO 4 INCH AMOUNTS POSSIBLE THROUGH ABOUT A 36 HOUR
TIME PERIOD. POSSIBILITY OF TRAINING ALONG THE STALLED BOUNDARY
WILL BE THE PRIMARY CONCERN.
RAINS THEN TAPER OFF MOVING THROUGH TUESDAY. WILL BE MAINTAINING A
DRY FORECAST FOR WEDNESDAY AND THURSDAY. SHOWERS AND THUNDERSTORMS
RETURN FRIDAY AND POSSIBLY SATURDAY AS A SHORTWAVE TROF DROPS
SOUTHEAST FROM THE THE NORTHERN PLAINS BRINGING OUR NEXT FROPA.
MARINE...THE COMBINATION OF PERSISTENT HIGH PRESSURE TO OUR EAST AND
DEEPENING LOW PRESSURE OVER THE PLAINS STATES WILL LEAD TO A
STRONG ONSHORE FLOW DEVELOPING OVER THE COASTAL WATERS. THIS FLOW
WILL PERSIST THROUGH THE WEEKEND AS A COLD FRONT ADVANCES TOWARD
THE REGION...WITH THE BOUNDARY ADVANCING INTO THE WESTERN GULF
MONDAY THEN BRIEFLY SLOWING OR STALLING. NUMEROUS SHOWERS AND
THUNDERSTORMS WILL ACCOMPANY THE FRONT FOR THE BEGINNING OF THE
WORK-WEEK. THE FRONT WILL FINALLY EXIT EAST LATE TUESDAY INTO
WEDNESDAY WITH AN ONSHORE FLOW THEN BECOMING REESTABLISHED FOR
THE LATTER PORTION OF THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 84 68 80 65 81 / 20 70 70 70 50
KBPT 84 69 80 65 81 / 30 70 70 70 50
KAEX 87 68 79 62 82 / 20 70 70 70 40
KLFT 85 70 81 66 81 / 10 70 70 70 50
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ACADIA...CALCASIEU...EAST CAMERON...IBERIA...
JEFFERSON DAVIS...LAFAYETTE...LOWER ST. MARTIN...ST. MARY...
UPPER ST. MARTIN...VERMILION...WEST CAMERON.
TX...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: JEFFERSON...ORANGE.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT MONDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT
20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA
OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA OUT 20 NM...WATERS FROM INTRACOASTAL
CITY TO CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON
LA TO HIGH ISLAND TX FROM 20 TO 60 NM...WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: CALCASIEU LAKE...SABINE LAKE...VERMILION
BAY.
SMALL CRAFT EXERCISE CAUTION UNTIL 7 AM CDT THIS MORNING FOR THE
FOLLOWING ZONES: CALCASIEU LAKE...SABINE LAKE...VERMILION
BAY.
&&Hazardous weather outlook, Apr 15, 5:29 AM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 529 AM CDT SUN APR 15 2012 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 161030- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 529 AM CDT SUN APR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT TODAY ALONG AND SOUTH OF THE INTERSTATE 10 CORRIDOR. SUSTAINED WINDS OF 15 TO 25 MPH WILL BE COMMON WITH OCCASIONAL GUSTS OF 30 TO 35 MPH. A COLD FRONT WILL ADVANCE INTO THE WESTERN PORTION OF THE FORECAST AREA LATE TODAY AND TONIGHT. SUFFICIENT INSTABILITY...LIFT AND SHEAR WILL BRING THE POTENTIAL FOR A FEW SEVERE THUNDERSTORMS. THE STORM PREDICTION CENTER HAS PLACED THIS AREA WITHIN A SLIGHT RISK INCLUDING THE THREAT OF SEVERE HAIL AND WIND...AS WELL AS ISOLATED TORNADOES. TORRENTIAL RAINS WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE FRONTAL BOUNDARY WILL STALL ACROSS THE AREA MONDAY WITH WIDESPREAD SHOWERS AND THUNDERSTORMS ANTICIPATED. AT THIS TIME THE SEVERE THREAT APPEARS MINIMAL...BUT HEAVY AND POSSIBLE FLOODING RAINS WILL REMAIN A THREAT. RAINS THEN TAPER OFF TUESDAY WITH WEDNESDAY AND THURSDAY LOOKING DRY. ANOTHER FRONTAL PASSAGE WITH A CHANCE FOR SHOWERS AND THUNDERSTORMS WILL RETURN FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. GMZ430-432-435-450-452-455-470-472-475-161030- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 529 AM CDT SUN APR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG HIGH PRESSURE OVER THE EASTERN PORTION OF THE NATION COMBINED WITH DEEPENING LOW PRESSURE OVER THE PLAINS WILL MAINTAIN STRONG WINDS OVER THE NEAR COASTAL WATERS AND ADJACENT LAKES AND BAYS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL LAKES AND BAYS TODAY AND THE ENTIRE NEAR COASTAL WATERS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COLD FRONT WILL ENTER THE NEAR COASTAL WATERS MONDAY ACCOMPANIED BY WIDESPREAD SHOWERS AND THUNDERSTORMS. THE FRONT IS EXPECTED TO STALL OVER THE NORTHWEST GULF MAINTAINING HIGH END RAIN CHANCES THROUGH MONDAY NIGHT BEFORE TAPERING OFF ON TUESDAY. WE WILL RETURN TO A DRY WEATHER PATTERN FOR WEDNESDAY AND THURSDAY...BUT ANOTHER FRONTAL PASSAGE IS EXPECTED FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 3:26 AM CDT | Wind Advisory | LCH | Cameron, Lafayette, Saint Martin | 16 hr |
| Apr 15, 8:52 AM CDT | River Flood Warning | LCH | Calcasieu | 28 hr |
Nearby
River Flood Warnings in Louisiana, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.